# SDR SCNA96175

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: 13131
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SMOKE DETECTOR WOULD NOT TEST.  RELAMPED DETECTOR, OPS CHECK OK.
